Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What measures should one take for a healthy kidney ?

My creatinine level is maintaining around 1.74 ( max limit is 1.45) for several months. Uric acid was also higher but is now under control as I am taking Fabujet-40 advised by my doctor . My question is how can I save kidney?
Asked On : Tue, 6 Mar 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
hi...first u need to be investigated thoroughly for kidney disease...i.e...urine, sonography and doppler of kidneys, electrolytes, etc....then if the doctor is not able to come to a diagnosis as to why your creatinine is high...then he might even go for your kidney biopsy to find out the cause of high creatinine.....and yes, if you dont have swelling right now, then drink plenty of liquids to avoid dehydration...and avoid any kind of painkillers or any over the counter medications.
Answered: Tue, 6 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor